# SDR SWAA001130

- Difficulty date: June 20, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 65,385 hours, 49,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EEPLS INOPERATIVE AT ROWS 7 AND 19.      R & R LIGHT ASSY''S PER MM.
